Localization of increasing acoustic oscillations in inhomogeneous MHD flow
Doklady Akademii Nauk, Tome 292 (1987) no. 5, pp. 1106-1110
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_292_5_a17,
author = {I. M. Rutkevich and P. M. Tokar'},
title = {Localization of increasing acoustic oscillations in inhomogeneous {MHD} flow},
journal = {Doklady Akademii Nauk},
pages = {1106--1110},
year = {1987},
volume = {292},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_292_5_a17/}
}
I. M. Rutkevich; P. M. Tokar'. Localization of increasing acoustic oscillations in inhomogeneous MHD flow. Doklady Akademii Nauk, Tome 292 (1987) no. 5, pp. 1106-1110. http://geodesic.mathdoc.fr/item/DAN_1987_292_5_a17/